Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The local compactness of vX

Douglas Harris

Vol. 50 (1974), No. 2, 469–476
Abstract

Necessary and sufficient conditions are given for the local compactness of the Hewitt realcompactification uX of a completely regular Hausdorff space X; the conditions are expressed in terms of the space X alone. In addition, the local compactness of other extensions is considered.

Mathematical Subject Classification 2000
Primary: 54D60
Milestones
Received: 27 October 1972
Revised: 25 July 1973
Published: 1 February 1974
Authors
Douglas Harris